# SDR DL76S070485

- Difficulty date: April 22, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063123
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOORBEAM CHORD FOUND AT STATION 654+110 LBL 20 AND REPAIRED ON NR 52120 SRM 53-00-07 FIGURE 201, REPAIR 4.
